# SDR MALA010476

- Difficulty date: April 3, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN BNA, GALLEY/LAV SEAT TRACK IS CORRODED BETWEEN STA 231 AND STA 272 AT RBL 16.  REFER TO CELSIUS WO 19582, TASK 1515.  MAINTENANCE REMOVED CORROSION, MATERIAL REMOVAL IS OUT OF LIMIT REF SRM 51-10-10.  TRACK P/N 7253721-459 AND PROFILE P/N 7253721-495.  REMOVED AND REPLACED GALLEY LAV SEAT TRACK AND PROFILE IAW SRM 51-40-21, 22, 27.
